# SDR 96ZZZX4235

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2717B
- Make and model: Cessna 402C
- Aircraft serial: 402C0221
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam Assy
- Part number: 51152532
- Condition: Loose
- Location: Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM WAS LOOSE ON SHAFT.  FAILED TO LIMIT FLAP TRAVEL TO THE DOWN SIDE AND BROKE DRIVE CHAIN TO FLAP CABLE.  TAT:  12,176.3 HOURS.  LAST INSPECTED ON 12,020.5 HRS, CHECK NR 2.  PROGRESSIVE CARE ITEM NR 16.  CAM ITSELF NOT SPECIFICALLY CALLED OUT IN INSPECTION.
